# SDR SWAA2022021001264

- Difficulty date: March 5, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 46,534 hours, 27,030 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO THRESHOLD UPPER SERFACE CRACKED BEYOND LIMIT. / REMOVED THRESHOLD INSTALLED NEW THRESHOLD IAW SRM 53-30-15.
